Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 287253, 5 pages
http://dx.doi.org/10.1155/2015/287253
Research Article

An Existence Result of Positive Solutions for Fully Second-Order Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 28 October 2015; Accepted 7 December 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Yongxiang Li and Yaya Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongxiang Li and Yaya Shang, “An Existence Result of Positive Solutions for Fully Second-Order Boundary Value Problems,” Journal of Function Spaces, vol. 2015, Article ID 287253, 5 pages, 2015. https://doi.org/10.1155/2015/287253.